I was prescribed 20mg to start to counteract the weight gain of Lexapro (30 lbs in 2 months) My concern is the CNS effects of this medicine. The Lexapro is working great other than the weight gain. Any advice would be appreciated. I would have felt more comfortable with a much lower starting dose. Is there a way to take less than 20mg being that it comes in capsule form? Thanks in advance to all. A little general info (34 male) Slight depression disorder. 10 mg Lexapro at night with 1mg Klonopin.
Being perscribed Vyvanse in addidtion to an antidepressant is not a wise decision, as there is a high risk for Serotonin Syndrome. Vyvanse should also not be perscribed simply for weight gain because it has a high potential for addiction and dependency. Aside from these things- there is not a dose smaller than 20mg. I would not worry too much about the dosage being too high because you would notice side effects (i.e. being jittery, grinding teeth, being unable to sleep, etc) almost immediately.
If, after being on the medications for a longer period of time, you still feel uncomfortable I'd suggest a natural weight loss supplement such as vitamins, green teas, or antioxidants.
Hope this helps!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jan 2010 • 5 answers
Posted 11 Mar 2010 • 5 answers
Posted 1 Jun 2010 • 6 answers
Posted 13 Mar 2011 • 5 answers
Posted 19 Sep 2015 • 9 answers